# SDR ASAA2023030142353

- Difficulty date: March 1, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 4,198 hours, 1,238 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Sensor
- Part number: 3640771030
- Part serial: HG077161
- Condition: Out Of Range
- Location: #2 Engine
- Part time: 4,328 hours, 1,275 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING ASA TC 05-020-01 FOUND REPEAT ENG 2 EEC C2 FAULT. 77-43073, N2 SENSOR OUT OF RANGE. GROUNDED - YES. REMOVED AND REPLACED ENG #2 N2 SPEED SENSOR PER B737-9 AMM 77-12-02.
